# SDR DALA2015061503811

- Difficulty date: June 12, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 61,001 hours, 44,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT FOR LANDING, THE CABIN CREW REPORTED VISIBLE SMOKE IN CABIN.  MAINTENANCE REPLACED THE APU AFTER THE BLEED DUCT WAS FOUND DRY.  EXTENDED THE DUCT BURNOUT.
